MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from the united states reported observation of an elevated advia centaur high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.The advia centaur high-sensitivity troponin i (tnih) instructions for use (ifu) states the following, under limitations: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens is investigating.
 
Event or Problem Description
The customer reports observation of an elevated advia centaur high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Tnih kit lot 093 was in use at the time of the observation.An initial elevated tnih result (above reference range) was obtained.The patient¿s sample was re-tested twice ¿ once on the same system, and once on an alternate advia centaur instrument; both repeat-test results were much lower and accepted as consistent with expectation.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with the observed discordance.No issues were identified with assay calibration or quality control (qc) results.
 
Additional Manufacturer Narrative
Mdr 1219913-2023-00230 was initially filed 2023-09-26.Update, 2023-09-27: siemens has concluded investigation.A customer from the united states reported observation of an elevated advia centaur high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Siemens assessed reagent, instrument, and sample data, without any indicative findings.Reagent issues were ruled out as quality control (qc) results were within range and no issues were identified with any other samples.Assessment of instrument performance included a review of qc, and repeated samples demonstrating good reproducibility.It was noted that samples are centrifuged for only 7 minutes.Return of the patient sample for further investigation is not warranted because the discordant result was not reproducible.Based on the available information, the cause of the discordant result is consistent with a potential sample integrity issue.The customer is operational, and no further action is required.No product problem was identified.Note: in section h6, the codes for investigation findings and investigation conclusion have been updated.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
east walpole 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key17816203
Report Number1219913-2023-00230
Device Sequence Number2302061
Product Code MMI
UDI-Device Identifier00630414602929
UDI-Public00630414602929
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2024
Device Model NumberN/A
Device Catalogue Number10994775
Device Lot Number093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer09/27/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown